# SDR USAA040255

- Difficulty date: May 28, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Part time: 13,221 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR SILL, 1.0 INCH X 1.5 INCH X 0.07 INCH DEEP, CORROSION; LEVEL 2; FR 66 TO 68, -Y 1524, Z-240.  REPLACED DOOR SILL IWA SRM.
